# SDR GTIA96NK014

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 451-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN SECTION AT PITOT STATIC PORT AREA BETWEEN STATION Y451 TO STATION Y465, LONGERONS 23 LEFT TO 26 LEFT CORRODED.  REPAIRED FUSELAGE SKIN IAW SRM 53-04, FIG 31, SHEET 1.  (M)
